Publication
Title
A general theory of minimal increments for Hirsch-type indices and applications to the mathematical characterization of Kosmulski-indices
Author
Abstract
For a general function f (n) (n = 1,2,...), defining general Hirsch-type indices, we can characterize the first increment I-1 (n) = (n + 1) f (n + 1) - nf(n) as well as the second increment I-2 (n) = I-1 (n + 1) - I-1 (n + 1). An application is given by presenting mathematical characterizations of Kosmulski-indices.
Language
English
Source (journal)
Malaysian journal of library & information science / Universiti Malaya. Fakulti Sains Komputer dan Teknologi Maklumat; Universiti Malaya. Masters of Library and Information Science Program. - Kuala Lumpur, 1996, currens
Publication
Kuala Lumpur : University of Malaya, Faculty of Computer Science and Information Technology, 2014
ISSN
1394-6234
Volume/pages
19:3(2014), p. 41-49
ISI
000350037200004
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.05.2015
Last edited 22.07.2017
To cite this reference